Alert archive / Tennessee / Flood Watches in 2022

Flood Watch 3, NWS Nashville, TN

February 23, 202230 counties in Tennessee

NWS Nashville, TN issued this flood watch at Feb 23, 2022, 1:41 PM CST for 30 counties in Tennessee. It took effect at Feb 23, 2022, 6:00 PM CST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Feb 23, 2022, 1:41 PM CST (19:41 UTC)
In effect from
Feb 23, 2022, 6:00 PM CST
Expired
Feb 25, 2022, 2:32 AM CST
In force
33 hr
Issued by
NWS Nashville, TN
Flood severity
None
All 30 counties

Cannon County, TN, Cheatham County, TN, Clay County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lewis County, TN, Macon County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 14 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flood watch went out at Feb 23, 11:18 AM CST, 2 hours 23 minutes earlier.

Area forecast discussion, Feb 23, 11:18 AM CST, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1118 AM CST Wed Feb 23 2022

.UPDATE...
FOR 18Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Another pretty good round of soaking rains expected tonight but a
few of latest CAMs already bringing showers into our west during
the late afternoon. Grounds are already pretty well saturated and
will be looking at another probable flood watch later today,
starting this evening. Temps tonight will be borderline for a
period of rain/freezing rain across our extreme northwest. Not
much impact expected.

Will just add afternoon pops to the west and adjust temps
slightly for now.

&&

.AVIATION...
18Z TAF DISCUSSION.

A cold front moved through the area last night, now post-front
low clouds are locked in place. Conditions will stay IFR/MVFR
through the day. For tonight into Thursday, widespread rain will
develop with IFR/LIFR cigs/vsbys. Winds through the taf period
will be NNE mostly 10KT or less.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......07
AVIATION........13
Hazardous weather outlook, Feb 23, 4:17 AM CST, 9 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
417 AM CST Wed Feb 23 2022

TNZ005>011-023>034-056>066-075-077>080-093>095-241000-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
417 AM CST Wed Feb 23 2022

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

Heavy rainfall will again be possible tonight which may lead
to additional flooding/flash flooding/river flooding across mid
state region.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heavy rainfall will continue to be possible through Friday morning
which may lead to additional flooding/flash flooding/river flooding
across mid state.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed for flooding reports.
Please relay any information about observed flooding to the
NWS while following all local, state, and CDC guidelines.

JB Wright

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 7:06 PM CSTFlash Flood WarningOHXGiles, Lawrence, Marshall, Wayne114 min
Feb 22, 8:23 PM CSTRiver Flood AdvisoryOHXBedford15 hr
Feb 22, 8:27 PM CSTRiver Flood AdvisoryOHXPerry5 hr
Feb 22, 8:35 PM CSTAreal Flood AdvisoryOHXGrundy96 min
Feb 22, 8:48 PM CSTRiver Flood AdvisoryOHXDavidson6 days
Feb 22, 9:36 PM CSTAreal Flood AdvisoryOHXBedford, Coffee, Giles, Grundy, Lawrence, Marshall2 hr
Feb 22, 10:18 PM CSTRiver Flood WarningOHXHickman10 hr
Feb 22, 10:19 PM CSTRiver Flood AdvisoryOHXDavidson11 days
Feb 22, 10:41 PM CSTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson4 days
Feb 22, 10:52 PM CSTRiver Flood AdvisoryOHXDavidson, Williamson19 hr
Feb 23, 12:17 AM CSTRiver Flood AdvisoryOHXCheatham7 hr
Feb 23, 12:35 AM CSTRiver Flood WarningOHXCheatham11 hr
Feb 23, 1:08 AM CSTRiver Flood WarningOHXHickman6 days
Feb 23, 1:22 AM CSTRiver Flood WarningOHXHumphreys6 days
Feb 23, 1:50 AM CSTRiver Flood WarningOHXPerry3 days
Feb 23, 2:31 AM CSTRiver Flood AdvisoryOHXLawrence18 hr
Feb 23, 2:42 AM CSTRiver Flood AdvisoryOHXGiles30 hr
Feb 23, 2:57 AM CSTRiver Flood AdvisoryOHXGiles30 hr
Feb 23, 3:05 AM CSTRiver Flood AdvisoryOHXBedford, Marshall46 hr
Feb 23, 3:09 AM CSTRiver Flood WarningOHXMaury4 days
Feb 23, 3:19 AM CSTRiver Flood AdvisoryOHXGrundy15 hr
Feb 23, 7:42 AM CSTRiver Flood AdvisoryOHXDavidson4 days
Feb 23, 7:46 AM CSTRiver Flood AdvisoryOHXMontgomery, Robertson5 hr
Feb 23, 8:01 AM CSTRiver Flood AdvisoryOHXHickman5 hr
Feb 23, 8:41 AM CSTRiver Flood AdvisoryOHXPerry, Wayne21 hr
Feb 23, 10:46 AM CSTRiver Flood AdvisoryOHXMontgomery119 min
Feb 23, 11:29 AM CSTRiver Flood AdvisoryOHXCheatham4 hr
Feb 23, 12:44 PM CSTRiver Flood WarningOHXMontgomery16 hr
Feb 23, 12:53 PM CSTRiver Flood AdvisoryOHXDecatur, Hardin, Perry, Wayne64 hr
Feb 23, 12:55 PM CSTRiver Flood WarningOHXMontgomery, Robertson8 hr
Feb 23, 1:00 PM CSTRiver Flood AdvisoryOHXStewart6 days
Feb 23, 3:32 PM CSTRiver Flood AdvisoryOHXMarshall49 hr

Nearby

Flood Watches in Tennessee, 2022Every flood watch in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.